# SDR DHL200080438C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPT LATERAL FLOOR SUPPORT BROKEN AT BS 580.00 L-31 RT.  REMOVED SUPPORT PER SRM 51-1-71 PG 1.  FABRICATED SUPPORT PER SRM 51-1-71.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8 PG 17 - 18.  INSTALLED SUPORRT PER SRM 53-2-0.
